Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Reparameterizing Marshall-Olkin copulas with applications to sampling 
Abstract:
It is shown that exchangeable Marshall-Olkin survival copulas coincide with a parametric family of copulas studied in [Mai, Scherer (2009b)]. This observation implies an alternative probabilistic interpretation in many cases and allows the transfer of known results from one family to the other. For instance, using the classical construction of [Marshall, Olkin (1967)], sampling an n-dimensional Marshall-Olkin copula requires 2n-1 exponentially distributed random variables, which is inefficient i...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Statistical Computation and Simulation 
Jahr:
2011 
Band / Volume:
81 
Heft / Issue:
Seitenangaben Beitrag:
59-78 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 02 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein